# SDR UPS02438357

- Difficulty date: May 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENG SLOT SEAL AREA PYLON SKIN CRACK I/B SIDE REF D238005 AND REF LP702147.  NR 3 ENG SLOT SEAL AREA PYLON SKIN REPAIRED AS PER HAECO RS R-54-51-34 826 & UPS EO 747-54-20019.
